Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Treated for squamous cell carcinoma, recovered from effects. Weak, left lung consolidation, on Amoxicilin, potassium. Side effects ?

good morning doc!my father (70 y)was diagnosed with squamous cell carcinoma(throat cancer) six months back.treatment(surgury & radiotherapy )has been just recoverd from side effects..he is also single kidny patient..very weak.. lost 15 kg.weight.he has caught lung infection ..doc conducted some test and found left lung consolidation.he is taking Amoxicilin and potassium 625 mg three times in a day,vizylac,cobadex 2-2 times, calpol ,one anti fungal also to relieve throat pain,,i want to ask wheather he can take vizylac three times to avoid side effects of amoxicilin or not? thankx AAAAA (noida).
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Oncologist, Radiation 's  Response
what are the side effects your father is complaining of? there are some definite side effects of radiation which is not related to the drugs like dry mouth, loss of taste sensation. swelling in local region. He has got a lung infection and for this reason he has been prescribed with respiratory antibiotics. probable side effects will be loose stool. for this reason he has been given probiotics like vizylac. Two times a day dosing will be adequate. no need to worry. take care.
Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor